Article citationsMore>>

Sh. Rezapour and R. Hamlbarani, “Some Note on the Paper ‘Cone Metric Spaces and Fixed Point Theorems of Contractive Mappings’,”Journal of Mathematical Analysis and Applications, Vol. 345, No. 2, 2008, pp. 719-724. doi:10.1016/j.jmaa.2008.04.049

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.